# SDR NACA2025043000001

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,167 hours, 22,139 cycles
- Engine: Pwa PW4060
- Engine time: 674 hours, 273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT LEFT ENGINE FAN BLADE DAMAGE #30. REPAIRED BLADE ON LH ENGINE #30 PER AMM 72-31-02
